Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter · #1 ·
Hey everyone--I have IBS, am currently being treated for Candida and Roundworms, and finally had four good days in a row (no diarrhea, relatively normal bowel movements, almost no stomach bloating/distention) and was on top of the world. But yesterday wasn't great, and this morning I woke up, and it was like I had taken a laxative (even though I hadn't)--my stomach was just emptying, and I had diarrhea after diarrhea, until my stomach was empty and I felt weak. I must have gone six times in an hour and a half.Then for the rest of the day, I haven't had another bowel movement (which usually happens when I have diarrhea) and my stomach bloating/distention is unbearable--I look and feel several months pregnant and I am frustrated.What do I do to get back on track? Do I wait it out? I'm not sure what to eat, what to do, etc.I'd appreciate any advice or input anyone might have, so sorry to bother you all.
 

·
Registered
Joined
·
9 Posts
Discussion Starter · #3 ·
Hey,I did a round of Vermox for the round worm. As for the Candida, I am now introducing a Probiotic and in the next few days will begin taking digestive enzymes as well as a Candidase Enzyme.I have only taken the Probiotic for one day, and I finished the Vermox several days ago.Thanks for replying!
 

·
Community Manager
Joined
·
13,245 Posts
hi dancing queen. sorry you're feeling so bad. i get the big belly bloat too and i hate it---have special fat clothes (tent jumpers) just especially for those really bad times when when wearing pants is too unbearable.do you think the bloat might be a side effect of vermox? i'm not familiar with that med and it's side effects.or it could be a side effect from the probiotics. i tried a few probiotics quite a while ago--align and the digestive advantage ones and some by jarrow-- and right after taking just the first dose they all made me bloat big time--even worse than normal. i've read that bloating can be a side effect of probiotics and it goes away once your body adjusts.good luck. hope you feel better soon.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top